# SDR SWIA200515761

- Difficulty date: October 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 21,120 hours, 30,927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR ALARM GOES OFF FOR NO REASON.   REPLACED MOUNT FLANGE AND SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
